# SDR CWQA201201310001

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 9,915 hours, 6,069 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pushrod
- Part number: 676027036
- Condition: Misinstalled
- Location: Speed Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN DEPLOYING SPEED BRAKES THE HANDLE MUST BE CONTINOUSLY HELD IN POSITION OR THE AIRLOAD WILL STOW THE PANELS.  A VISUAL INSPECTION REVEALED THE SPEED BRAKE PUSH ROD TO BE INSTALLED UPSIDE DOWN AND BENT, CAUSING IT TO RUB AGAINST THE TRUST REVERSER SOLENOID, WHICH PREVENTED FULL TRAVEL OF THE SPEED BRAKE HANDLE.  IT WAS CONFIRMED WITH MFG ENGINEERING, THAT THE PUSH ROD SHOULD BE INSTALLED WITH THE ADJUSTABLE END UP AND THE ROD SHOULD BE STRAIGHT (NOT BENT). THE PUSH ROD WAS REPLACED WITH NEW, OPS CHECKED SATIFACTORY.
